# SDR IPXA2015080892145

- Difficulty date: July 29, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 80,900 hours, 13,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: UP59673
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGID CARGO BARRIER FWD FACE SKIN CORRODED BEHIND LT NR 1 FLOOR ATTACH FITTING.  REPAIRED RCB IAW EA 011-5310-01-A5921, REV IR AND EO MD11-5310-58352-A.
